Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 208

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Weighted shifts and covariance algebras
Donal P. O’Donovan.
Trans. Amer. Math. Soc. 208 (1975), 1-25
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0385632
A stability theorem for minimum edge graphs with given abstract automorphism group
Donald J. McCarthy and Louis V. Quintas.
Trans. Amer. Math. Soc. 208 (1975), 27-39
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0369148
Induced automorphisms on Fricke characters of free groups
Robert D. Horowitz.
Trans. Amer. Math. Soc. 208 (1975), 41-50
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0369540
Some one-sided theorems on the tail distribution of sample sums with applications to the last time and largest excess of boundary crossings
Y. S. Chow and T. L. Lai.
Trans. Amer. Math. Soc. 208 (1975), 51-72
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380973
Necessary conditions for isomorphism of Lie algebras of Block
John B. Jacobs.
Trans. Amer. Math. Soc. 208 (1975), 73-79
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0369455
Rings with idempotents in their nuclei
Michael Rich.
Trans. Amer. Math. Soc. 208 (1975), 81-90
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0371972
On the extension of mappings in Stone-Weierstrass spaces
Anthony J. D’Aristotle.
Trans. Amer. Math. Soc. 208 (1975), 91-101
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0385790
Nearness structures and proximity extensions
M. S. Gagrat and W. J. Thron.
Trans. Amer. Math. Soc. 208 (1975), 103-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0385808
An embedding theorem for matrices of commutative cancellative semigroups
James Streilein.
Trans. Amer. Math. Soc. 208 (1975), 127-140
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0374306
Polar sets and Palm measures in the theory of flows
Donald Geman and Joseph Horowitz.
Trans. Amer. Math. Soc. 208 (1975), 141-159
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0391236
Group presentations and formal deformations
Perrin Wright.
Trans. Amer. Math. Soc. 208 (1975), 161-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380813
Convergent subsequences from sequences of functions
James L. Thornburg.
Trans. Amer. Math. Soc. 208 (1975), 171-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0372458
On the Harish-Chandra homomorphism
J. Lepowsky.
Trans. Amer. Math. Soc. 208 (1975), 193-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0376792
Conical vectors in induced modules
J. Lepowsky.
Trans. Amer. Math. Soc. 208 (1975), 219-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0376786
The generalized Martin’s minimum problem and its applications in several complex variables
Shozo Matsuura.
Trans. Amer. Math. Soc. 208 (1975), 273-307
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0372255
Uniqueness and $𝛼$-capacity on the group $2^{𝜔}$
William R. Wade.
Trans. Amer. Math. Soc. 208 (1975), 309-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380255
Pointwise bounds on eigenfunctions and wave packets in $N$-body quantum systems. III
Barry Simon.
Trans. Amer. Math. Soc. 208 (1975), 317-329
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0417597
Uniqueness of commuting compact approximations
Richard B. Holmes, Bruce E. Scranton and Joseph D. Ward.
Trans. Amer. Math. Soc. 208 (1975), 330-340
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0380480
On semisimple commutative semigroups
B. D. Arendt.
Trans. Amer. Math. Soc. 208 (1975), 341-351
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0379699
Similarity of quadratic forms and isomorphism of their function fields
Adrian R. Wadsworth.
Trans. Amer. Math. Soc. 208 (1975), 352-358
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0376527